Skip to Content

What dosage of Amitriptyline can make fain? what are the side effects and treatments for effects?

Responses (2)

Marvell 19 Oct 2009

Just to confirm your question ... did you say what dose of amitriptyline can make you faint?? Please confirm/answer as a comment.

dhanushka 20 Oct 2009

Yes(for a patient aged 22yrs), and if it makes faint, what are aids or treatments we can do at home?

Anonymous 19 Oct 2009

I used to take 25 milligrams of amitriptyline once daily and I noticed that I felt slightly dizzy when standing up when I first started taking it. It does warn you to rise slowly from sitting or lying down positions and this should clear up once you are used to it.The only side effects I ever had were a dry mouth and throat, especially while I slept and it seemed to make me hungrier and have a sweet tooth, especially for chocolate. I used to keep a drink by my bed so I could drink a few sips when I woke up. It can make you drowsy, so it is best taken at night.Do Not drink on it or it will make you get very very drowsy and you will get drunk really fast.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions